Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Covering spaces of 3-manifolds

Authors: Joel Hass, Hyam Rubinstein and Peter Scott
Journal: Bull. Amer. Math. Soc. 16 (1987), 117-119
MSC (1985): Primary 57M10
MathSciNet review: 866028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] F. Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. (2) 124 (1986), 71-158. MR 847953
  • [F-H-S] M. H. Freedman, J. Hass and P. Scott, Least area incompressible surfaces in 3-manifolds, Invent. Math. 71 (1983), 609-642. MR 695910
  • [J] W. Jaco, Lectures on 3-manifold topology, CBMS Regional Conf. Ser. in Math., no. 43, Amer. Math. Soc. Providence, R.I., 1980. MR 565450
  • [J-R] W. Jaco and H. Rubinstein, P-L minimal surfaces in 3-manifolds, preprint.
  • [Sc] P. Scott, A new proof of the annulus and torus theorems, Amer. J. Math. 102 (1980), 241-277. MR 564473
  • [Si] J. Simon, Compactification of covering spaces of compact 3-manifolds, Michigan Math. J. 23 (1976), 245-356. MR 431176
  • [S-Y] R. Schoen and S. T. Yau, Existence of incompressible minimal surfaces and the topology of 3-dimensional manifolds with non-negative scalar curvature, Ann. of Math. (2) 110 (1974), 127-142. MR 541332
  • [Th] W. Thurston, Geometry and topology of 3-manifolds, Lecture Notes, Princeton University, 1978-1979.
  • [Wa] F. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. (2) 87 (1968), 56-88. MR 224099

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M10

Retrieve articles in all journals with MSC (1985): 57M10

Additional Information


American Mathematical Society